Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI WARNING! But need some help!!

Ok so i cant poop! And when i do it like little rabbit poop! Anyone else?

Answer Question
 
Anonymous

Asked by Anonymous at 9:06 PM on Nov. 17, 2009 in Pregnancy

Answers (8)
  • that happens sometimes you are just constipacted take some murlax, its a stool softner not laxactive, you will be okay.
    ggiovanni

    Answer by ggiovanni at 9:11 PM on Nov. 17, 2009

  • Since you are pregnant I would assume you are taking prenatal vitamins with iron. Iron is constipating, and you really need the prenatal vitamins because of the folic acid. Folic acid helps prevent birth defects. I had to take double iron while pregnant. Your best bet is to drink plenty of water which you already know, and to eat a bran cereal in the morning. It will really help. Good Luck!
    SEEKEROFSHELLS

    Answer by SEEKEROFSHELLS at 9:35 PM on Nov. 17, 2009

  • the same thing is happening to me. and it doent make it any better that i am taking 3 iron pills a day. i found that workks best for me is Metamucil. U just add it to 8oz of water up to 3 times a day. and it doesnt taste bad.
    tinkerbell319

    Answer by tinkerbell319 at 9:36 PM on Nov. 17, 2009

  • Oh man, this happened terribly to me in the beginning of my pregnancy, it was VERY bad! Try to get it out of you before it gets bigger and bigger, the longer it stays in you it just keeps accumulating and will make it harder and harder to get out (TMI but by the time I finally pooped after about 2 weeks of being constipated, crying everytime I tried to poop, it was literally like a 3 inch across and like 6 inch long hard chunk!!!! OUCH!!!!!!!!)
    Try a stool softner, prune juice, fiber. Anything you can, lots and lots of water and try to walk.
    Anonymous

    Answer by Anonymous at 10:30 PM on Nov. 17, 2009

  • i either had diariah or constipated my whole pregnancy. now that i had her i either have horrible diariah or "rabbit poop" lol its irratating. its because the meds and the meds they gave me in the hospital. i just take stool softeners. its really annoying lol
    teenmommytobe16

    Answer by teenmommytobe16 at 11:21 PM on Nov. 17, 2009

  • have a cup of coffee it doesn't have to be a full cup but it made me crap for 30 mins when i couldn't at all i felt so much better afterwards. you don't want to use a laxative at all when you are prego . but what really gets me pooping is when i even take a tiny puff from a cigarett because i went from smoking really heavy to nothin now, i was in the bathroom as soon as i walked back into the house
    shorttie05

    Answer by shorttie05 at 12:01 AM on Nov. 18, 2009

  • Eat lots of fruit, grapes always does it for me and drink lot's of water
    Anonymous

    Answer by Anonymous at 12:03 AM on Nov. 18, 2009

  • Its constipation. I had it too. I chewed some fiber tablets and was able to go the next day. Don't take any laxatives unless okayed by your doctor!
    Rachell9503

    Answer by Rachell9503 at 12:22 AM on Nov. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN